# SDR 2007UALA05093

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 59,770 hours, 35,103 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 59,770 hours, 35,103 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW FWD BULKHEAD HAS CRACKED STIFFENER.  SUSPECT NORMAL AC OPERATION.  MANUFACTURED AND HEAT TREATED REPAIR ANGLE PER MM57-12-96, INSTALLED STIFFENER RETURNED AC TO ORIGINAL CONFIGURATION. AC OK FOR SERVICE.
